Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 51, No. 4, 1994 · Contents

Journal Home

All Journals

ELibM Home



Ricardo Fuentes Apolaya:
Exact Controllability for Temporally Wave Equation

M. Ramos and C. Rebelo:
A Unified Approach to Min-Max Critical Point Theorems

To Fu Ma:
A Note on the Existence of Two Nontrivial Solutions of a Resonance Problem

Leopoldo Nachbin:
When does Finite Holomorphy Imply Holomorphy?

Saleh Abdullah:
Convergence in Spaces of Rapidly Increasing Distributions

Yolanda Melendez:
Weighted Frechet and LB-Spaces of Moscatelli Type

Abdullahi Umar:
A Class of Quasi-Adequate Transformation Semigroups

Mireille Car:
A Generalization of a Theorem of Carlitz

Andrzej Walendziak:
On Atomistic Lattices

Nguyen Van Khue and Nguyen Dinh Sang:
Convolution Operators in Infinite Dimension

Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas:
Some Stability Questions Concerning Caustics for Different Propagation Laws

G. Emmanuele:
An Existence Theorem for Hammerstein Integral Equations

Jerzy Kakol:
The Weak and Strong Convergence in Metrizable Spaces Over Valued Fields

Christoph Schmoeger:
On Operators of Saphar Type

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition